# SDR R61A2022092700576

- Difficulty date: August 30, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Fitting
- Part number: 17062073407
- Condition: Elongated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***********MAJOR******** RH ELEVATOR #3 HINGE FITTING IB BUSHING OVERSIZED. REPAIRED PN 170-62073-407 IAW ETD 2022-028564******MAJOR*******
